×

zbMATH — the first resource for mathematics

On the connectedness of the solution set for the weak vector variational inequality. (English) Zbl 0990.49010
Summary: The main aim of this paper is to provide a sufficient condition which guarantees the connectedness of the solution set for a kind of vector variational inequality.

MSC:
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Aubin, J.P.; Ekeland, I., Applied nonlinear analysis, (1984), Wiley New York
[2] Chen, G.Y., Existence of solutions for a vector variational inequality: an extension of the hartman – stampacchia theorem, J. optim. theory appl., 74, 445-456, (1992) · Zbl 0795.49010
[3] Chen, G.Y.; Yang, X.Q., The complementarity problems and their equivalence with the weak minimal element in ordered spaces, J. math. anal. appl., 153, 136-158, (1990)
[4] Giannessi, F., Theorems of alternative, quadratic programs, and complementarity problem, () · Zbl 0484.90081
[5] Harker, P.T.; Pang, J.S., Existence of optimal solutions to mathematical programs with equilibrium constraints, Oper. res. lett., 7, 61-64, (1988) · Zbl 0648.90065
[6] Lee, G.M.; Kim, D.S.; Lee, B.S., Generalized vector variational inequality, Appl. math. lett., 9, 39-42, (1996) · Zbl 0862.49014
[7] Lee, G.M.; Kim, D.S.; Lee, B.S.; Yen, N.D., Vector variational inequality as a tool for studying vector optimization problems, Nonlinear anal., 34, 745-765, (1998) · Zbl 0956.49007
[8] Luc, D.T., Theory of vector optimization, Lecture notes in economics and mathematical systems, 319, (1989), Springer-Verlag Berlin
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.